# SDR REXA2015112101131

- Difficulty date: November 21, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FS 280.00 RT CAP ANGLE & BULKHEAD WEB.  REPAIRED RT FS 280, RT BULKHEAD WEB IAW REO 670-53-11-594 REV A.  R & R RT FS 280 CAP ANGLE, PN CC670-34096-25 IAW SRM 51-42-06-001-001-A01 & 51-42-13-001-001-A01.
